Dependence estimation for marginal models of multivariate survival data

Segal, Mark R., Neuhaus, John M., James, Ian R. . Lifetime Data Analysis 1997. 3 (3) :251-268

Locate this article in:

Bibtex

@article{CIS-142546,
  Author = {Segal, Mark R. and Neuhaus, John M. and James, Ian R.},
  Title = {Dependence estimation for marginal models of multivariate survival data},
  Journal = {Lifetime Data Analysis},
  Volume = {3},
  Number = {3},
  Year = {1997},
  Pages = {251--268},
  Keywords = {Poisson regression, Partial likelihood, Generalized estimating equation}
}

Similar articles